Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 73, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2009, 11:41 PM MDT for Garden County, Nebraska. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2009, 11:41 PM MDT (05:41 UTC)
- Expired
- Jun 7, 2009, 12:45 AM MDT
- In force
- 64 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Garden County, NE
The radar
The North Platte radar (KLNX), 152 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 2465 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 070541
SVRLBF
NEC069-070645-
/O.NEW.KLBF.SV.W.0073.090607T0541Z-090607T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1141 PM MDT SAT JUN 6 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
THIS INCLUDES THE CITY OF OSHKOSH...
* UNTIL 1245 AM MDT
* AT 1139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 13
MILES WEST OF INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...OR 10
MILES NORTHWEST OF CHAPPELL...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD BY MIDNIGHT MDT...
OSHKOSH BY 1205 AM MDT...
LEWELLEN...7 MILES NORTHWEST OF ASH HOLLOW STATE HISTORICAL PARK
AND 9 MILES NORTHWEST OF WINDLASS HILL BY 1215 AM MDT...
BLUEWATER BATTLEFIELD STATE HISTORICAL PARK BY 1220 AM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4168 10203 4123 10206 4122 10211 4121 10261
4133 10262
TIME...MOT...LOC 0541Z 240DEG 32KT 4123 10256
$$
SPRINGER2 follow-up statements
000
WWUS53 KLBF 070614
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1214 AM MDT SUN JUN 7 2009
NEC069-070645-
/O.CON.KLBF.SV.W.0073.000000T0000Z-090607T0645Z/
GARDEN NE-
1214 AM MDT SUN JUN 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR SOUTHERN GARDEN COUNTY...
AT 1211 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...OR 6 MILES
SOUTHEAST OF OSHKOSH...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN GARDEN COUNTY AT 1230 AM MDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4168 10203 4123 10206 4122 10211 4121 10261
4133 10262
TIME...MOT...LOC 0615Z 240DEG 32KT 4138 10221
$$
SPRINGER000
WWUS53 KLBF 070646
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1246 AM MDT SUN JUN 7 2009
NEC069-070655-
/O.EXP.KLBF.SV.W.0073.000000T0000Z-090607T0645Z/
GARDEN NE-
1246 AM MDT SUN JUN 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GARDEN COUNTY HAS
EXPIRED...
THE STORM THAT PROMPTED THE WARNING HAD WEAKENED...BUT HAIL UP TO
NICKEL SIZE CAN BE EXPECTED AS IT MOVES INTO ARTHUR COUNTY. ALSO...
VERY HEAVY RAIN AND GUSTY WIND IS EXPECTED.
LAT...LON 4168 10203 4123 10206 4122 10211 4121 10261
4133 10262
TIME...MOT...LOC 0614Z 240DEG 32KT 4138 10221
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:02 PM MDT, 8 hours 39 minutes earlier.
Area forecast discussion, Jun 6, 3:02 PM MDT, 8 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 PM CDT SAT JUN 6 2009 A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS... .SYNOPSIS... UPPER LOW LOCATED IN SRN ALBERTA CANADA WITH TROUGH EXTENDING SOUTH THROUGH WYOMING WITH SRN STREAM UPPER LOW LOCATED IN SRN NEVADA. SOMEWHAT LESS MOISTURE WITH 18Z U/A SOUNDING WITH 0.69 INCH. SFC FRONT EXTENDS FROM NEAR LNK NE WEST THROUGH HLC KS...THEN NW TO NEAR SNY AND THEN WEST OF CDR. MOISTURE POOLING NORTH OF FRONT WITH DEWPOINTS APPROACHING 60. ISOLATED TSTMS HAVE DEVELOPED IN THE WRN PNHDL WITHIN DRIER AIRMASS AND WEAK DISTURBANCE. .SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)... TONIGHT...THROUGH EARLY EVENING A CAPPING INVERSION WILL LIMIT SFC BASES STORMS TO AREAS WEST OF HWY 83. LATEST RUC13 INDICATES AS SFC DWPTS REACH TO NEAR 60 ACROSS WCTRL AND SWRN NEBR...SBCAPES TO RANGE FROM AROUND 2500 J/KG AND REMAIN SO TIL 03Z. 18Z NAM12 INDICATES A RATHER VIGOROUS WAVE DISTURBANCE TO DEVELOP TSTMS IN NERN CO AROUND 21Z AND BLOSSOM ACROSS WCTRL AND SWRN NEBR THROUGH THE EVENING...EVENTUALLY SPREADING INTO CNTRL NEBRASKA LATE TONIGHT. ANOTHER SCENARIO IS FOR A LINE OF STORMS TO DEVELOP AND MOVE INTO THE ERN PNHDL WITH STORMS TURNING ESE ACROSS WRN INTO CNTRL NEBR OVERNIGHT. LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. 0-6KM SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. A SLIGHT RISK OF SVR STORMS FOR ALL COUNTIES SOUTH OF HWYS 2 AND 91. SUNDAY/SUNDAY NIGHT...WILL BE A MUCH COOLER DAY FROM NEAR 55 NCTRL TO NEAR 60 SOUTHWEST. ALTHOUGH FRONT WILL SAG FURTHER SOUTH INTO KS...ADVANCING UPPER TROUGH SHOULD PROVIDE FOR BROAD ASCENT WITH SCT TO NUMEROUS SHOWERS AND STORMS DURING THE AFTN AND EVENING. MUCH SHOULD END AFTER MIDNIGHT. SEVERE RISK LOOKS UNLIKELY. MONDAY/MONDAY NIGHT...HIGH PRESURE WILL BUILD IN MONDAY BEHIND COLD FRONT. COOLER AIR BUT A RETURN TO SUNSHINE WILL SEE HIGHS REACHING MID 60S NCTRL TO NEAR 70 SOUTHWEST. FCST IS DRY ALSO FOR MONDAY. A FAIRLY STRONG DISTURBANCE IN FAST WESTERLIES ALOFT WILL BRING ANOTHER GOOD CHC FOR SHOWERS AND STORMS MONDAY NIGHT WITH ABOUT A 30 PERCENT CHC. TUESDAY/TUESDAY NIGHT...SFC LOW PRESSURE FROM TX PNHDL INTO ERN CO WILL TRANSPORT MOISTURE NORTH INTO NEBR WITH FAVORABLE CHCS FOR SHOWERS AND STORMS EACH PERIOD. HIGHS CONTINUED COOL IN THE UPPER 60S TO LOWER 70S. .LONG TERM DISCUSSION (WEDNESDAY THROUGH SATURDAY)... PERSISTENT FAST FLOW ACROSS THE CENTRAL PLAINS SUSTAINED WITH PERSISTENT TROUGH SWRN U.S. AND H5 LOBES ROTATING COUNTERCLOCKWISE FROM HUDSON BAY LOW. THIS PERSISTENT COOL PATTERN ALSO AGREED UPON BY GFS AND ECMWF. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL WED AND THU AND STILL ABOUT 5 DEGREES BELOW NORMAL FRIDAY AND SATURDAY. && .HYDROLOGY... IF ANY ADDITIONAL CONVECTIVE SYSTEMS TONIGHT AND BEYOND SET UP...THERE WILL BE RUNOFF CONCERNS ESPECIALLY SRN HALF OF FA AND ALSO SRN HOLT COUNTY...WHERE 1 TO 3 INCHES WAS ESTIMATE TO HAVE FALLEN BY RADAR. .AVIATION... CEILINGS WILL BE A CHALLENGE INTO THE EVENING AS THE STRATUS ERODES TO THE EAST THEN RETURNS OVERNIGHT. MODELS ARE IN GOOD AGREEMENT WITH BOUNDARY LAYER MOISTURE LINGERING ACROSS THE NORTH TO INCLUDE THE KVTN TERMINAL AND REDEVELOPING INTO THE SOUTHWEST TONIGHT. CEILINGS WILL DROP THEN INTO LIFR FOR THE EARLY MORNING PERIOD. SUNDAY THE COLD FRONT MOVES SOUTH THAT MAY RESULT IN LOW CLOUDS THROUGHOUT THE DAY FOR WESTERN NEBRASKA BUT COULD LIFT INTO IFR TO MVFR CONDITIONS BEYOND 18Z. THE PROXIMITY TO THE FRONTAL BOUNDARY WILL LEAD TO THE REDEVELOPMENT OF THUNDERSTORMS THIS EVENING THAT WILL MOVE NORTHEAST BRINGING THE CHANCE FOR STORMS AT BOTH TERMINALS THROUGH MIDNIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ROBERG LONG TERM...ROBERG AVIATION...KECK
Hazardous weather outlook, Jun 6, 10:32 PM MDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1132 PM CDT SAT JUN 6 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-080445- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1132 PM CDT SAT JUN 6 2009 /1032 PM MDT SAT JUN 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...REST OF TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...A FRONTAL SYSTEM IS FORECAST TO BEGIN SHIFTING SOUTH AND EAST THAT COULD REDUCE THE THREAT FOR SEVERE STORMS. THE EVENTUAL PLACEMENT OF THE FRONT DAILY WILL DETERMINE SEVERE POTENTIAL THROUGH MONDAY. OTHERWISE...GENERAL THUNDERSTORM DEVELOPMENT CAN BE EXPECTED EACH DAY THROUGH FRIDAY ACROSS PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Local storm report, Jun 6, 8:16 PM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 8 SE BRULE 41.01N 101.78W
06/06/2009 E1.00 INCH KEITH NE PUBLIC
&&
JSWEETLocal storm report, Jun 6, 8:17 PM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL 8 SE BRULE 41.01N 101.78W
06/06/2009 E1.00 INCH KEITH NE PUBLIC
&&
JSWEETLocal storm report, Jun 6, 8:44 PM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 7 N MADRID 40.95N 101.54W
06/06/2009 E1.00 INCH PERKINS NE PUBLIC
&&
JSWEETLocal storm report, Jun 6, 9:07 PM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL 8 NNW BRANDON 40.91N 101.99W
06/06/2009 E1.25 INCH PERKINS NE PUBLIC
&&
CBUTTLERLocal storm report, Jun 6, 10:15 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND DMG 9 NNE GRANT 40.96N 101.66W
06/06/2009 PERKINS NE FIRE DEPT/RESCUE
TWO POWER POLES BROKEN NORTH NORTHEAST OF GRANT. REPORTED
BY GRANT VFD. EXACT TIME UNKNOWN.
&&
CBUTTLERLocal storm report, Jun 6, 10:16 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 3 W HYANNIS 42.00N 101.82W
06/06/2009 M1.00 INCH GRANT NE NWS EMPLOYEE
0501 PM HAIL 6 SW ASHBY 41.97N 102.02W
06/06/2009 E0.88 INCH GRANT NE PUBLIC
0528 PM HAIL 27 W BROWNLEE 42.29N 101.15W
06/06/2009 E0.50 INCH CHERRY NE PUBLIC
0545 PM HAIL 6 SE WHITMAN 41.98N 101.45W
06/06/2009 E1.25 INCH GRANT NE PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL REPORTED THAT LASTED
ABOUT 10 MINUTES
0545 PM HAIL 6 SE WHITMAN 41.98N 101.45W
06/06/2009 E1.25 INCH GRANT NE PUBLIC
QUARTER TO HALF DOLLAR HAIL LASTED ABOUT 10 MINUTES
0546 PM HAIL 3 S MULLEN 42.00N 101.04W
06/06/2009 M1.75 INCH HOOKER NE TRAINED SPOTTER
0615 PM HAIL 3 SW MULLEN 42.01N 101.08W
06/06/2009 M1.75 INCH HOOKER NE NWS EMPLOYEE
0621 PM HAIL 3 S MULLEN 42.00N 101.04W
06/06/2009 E0.50 INCH HOOKER NE NWS EMPLOYEE
0622 PM HAIL 3 S MULLEN 42.00N 101.04W
06/06/2009 M1.75 INCH HOOKER NE NWS EMPLOYEE
0626 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
06/06/2009 E0.50 INCH DEUEL NE CO-OP OBSERVER
0630 PM HAIL 3 S MULLEN 42.00N 101.04W
06/06/2009 E1.50 INCH HOOKER NE PUBLIC
0633 PM HAIL BIG SPRINGS 41.06N 102.07W
06/06/2009 E1.00 INCH DEUEL NE PUBLIC
0644 PM HAIL 1 W BRULE 41.10N 101.91W
06/06/2009 E1.00 INCH KEITH NE NWS EMPLOYEE
0644 PM HAIL 3 S SENECA 42.00N 100.83W
06/06/2009 M1.00 INCH THOMAS NE TRAINED SPOTTER
0646 PM HAIL 1 SE BRULE 41.09N 101.87W
06/06/2009 E1.25 INCH KEITH NE EMERGENCY MNGR
QUARTER TO HALF DOLLAR HAIL SIZE REPORTED
0650 PM HAIL BRULE 41.10N 101.89W
06/06/2009 E0.50 INCH KEITH NE EMERGENCY MNGR
0659 PM HAIL 4 W OGALLALA 41.13N 101.80W
06/06/2009 E1.75 INCH KEITH NE PUBLIC
GOLF BALL SIZE HAIL WAS REPORTED COVERING INTERSTATE 80
AT MILE MARKER 122 JUST WEST OF OGALLALA.
0659 PM HAIL 5 W OGALLALA 41.13N 101.82W
06/06/2009 E1.00 INCH KEITH NE PUBLIC
0715 PM HAIL 1 W THEDFORD 41.98N 100.59W
06/06/2009 E1.00 INCH THOMAS NE NWS EMPLOYEE
0717 PM HAIL 7 E OGALLALA 41.13N 101.59W
06/06/2009 E0.50 INCH KEITH NE PUBLIC
0725 PM HAIL THEDFORD 41.98N 100.57W
06/06/2009 E1.00 INCH THOMAS NE EMERGENCY MNGR
0735 PM HAIL 4 E THEDFORD 41.98N 100.50W
06/06/2009 E1.00 INCH THOMAS NE PUBLIC
0753 PM HAIL 1 W MULLEN 42.04N 101.06W
06/06/2009 E1.00 INCH HOOKER NE PUBLIC
0757 PM HAIL MULLEN 42.04N 101.04W
06/06/2009 E1.00 INCH HOOKER NE LAW ENFORCEMENT
0858 PM HAIL 6 SSE BIG SPRINGS 40.98N 102.03W
06/06/2009 E1.00 INCH PERKINS NE PUBLIC
0858 PM HAIL 8 SE BRULE 41.01N 101.78W
06/06/2009 E1.00 INCH KEITH NE PUBLIC
0917 PM HAIL 8 SE BRULE 41.01N 101.78W
06/06/2009 E1.00 INCH KEITH NE PUBLIC
0943 PM HAIL 7 N MADRID 40.95N 101.54W
06/06/2009 E1.00 INCH PERKINS NE PUBLIC
1006 PM TSTM WND DMG 9 NNE GRANT 40.96N 101.66W
06/06/2009 PERKINS NE FIRE DEPT/RESCUE
TWO POWER POLES BROKEN NORTH NORTHEAST OF GRANT. REPORTED
BY GRANT VFD. EXACT TIME UNKNOWN.
1006 PM HAIL 8 NNW BRANDON 40.91N 101.99W
06/06/2009 E1.25 INCH PERKINS NE PUBLIC
&&
CBUTTLERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:09 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 30 min |
| Jun 6, 6:19 PM MDT | Severe Thunderstorm Warning | LBF | Thomas | 41 min |
| Jun 6, 6:30 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 60 min |
| Jun 6, 6:41 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 40 min |
| Jun 6, 7:52 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 38 min |
| Jun 6, 8:29 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 46 min |
| Jun 6, 8:50 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 40 min |
| Jun 6, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 21 min |
| Jun 7, 12:40 AM MDT | Severe Thunderstorm Warning | LBF | Deuel | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.